# SDR ASAA2019020628105

- Difficulty date: February 6, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 21,269 hours, 6,977 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH RECALL PRESS TO TEST, RIGHT PACK REMAINED ILLUMINATED. LIGHT GOES OUT W/ RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST. NR 1 CONTROLLER BITE TEST PASSED NO DEFECTS NOTED. NR 2 CONTROLLER SHOWED 1 FAULT SRADA EXIT ACTUATOR WAS ABLE TO RESET. RAN BIT TEST AGAIN NR 2 CONTROLLER TEST PASSED NO FAULTS NOTED. REF AMM 21-61-00-700-806-002. PUSHED RECALL TEST RIGHT PACK OP'S CK NORMAL.
